# SDR DALA2024112211141

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DETERIORATED PASSENGER CREW DOOR 841 UPPER AND LOWER CONNECTION LINK BUSHINGS FROM SUPPORT ARM. CORRECTIVE ACTION: R/R BUSHINGS PER A319 AMM 52-11. OK FOR SERVICE. (0671528)
